# SDR COEA2017052727923

- Difficulty date: May 27, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S57510217200
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP FITTING AT FLAP RIB 10, WING RIB 13 HAS CHAFING DAMAGE FROM FLAP INTERCONNECT ROD.  REPAIRED IAW SRAS ES-2568/17.
